Alert archive / Mississippi / River Flood Warnings in 2026
River Flood Warning 2, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Jan 10, 2026, 9:08 AM CST for George County, Greene County, Perry County, Mississippi. It took effect at Jan 11, 2026, 6:00 AM CST. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Jan 10, 2026, 9:08 AM CST (15:08 UTC)
- In effect from
- Jan 11, 2026, 6:00 AM CST
- Expired
- Jan 16, 2026, 8:08 AM CST
- In force
- 5 days
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties George County, MS, Greene County, MS, Perry County, MS
The radar
The Mobile radar (KMOB), 75 km from the middle of the area, began a volume at 15:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Leaf River near McLain (MCLM6). The gauge peaked at 22.20 ft at Jan 14, 2026, 2:00 AM CST.
- Action stage
- 13 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02475000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
028
WGUS44 KMOB 101508
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
908 AM CST Sat Jan 10 2026
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Mississippi...
Leaf Near McLain affecting Greene, George and Perry Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-111515-
/O.NEW.KMOB.FL.W.0002.260111T1200Z-000000T0000Z/
/MCLM6.1.ER.260111T1200Z.260114T0600Z.000000T0000Z.NO/
908 AM CST Sat Jan 10 2026
...FLOOD WARNING IN EFFECT FROM SUNDAY MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...From Sunday morning until further notice.
* ADDITIONAL DETAILS...
- At 8:15 AM CST Saturday the stage was 7.5 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow morning and continue rising to a crest of 21.0 feet
early Wednesday morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
JP12 follow-up statements
217
WGUS84 KMOB 110505
FLSMOB
Flood Statement
National Weather Service Mobile AL
1105 PM CST Sat Jan 10 2026
...The Flood Warning is extended for the following rivers in
Mississippi...
Leaf Near McLain affecting George, Perry and Greene Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
&&
MSC039-041-111-120515-
/O.EXT.KMOB.FL.W.0002.260111T1800Z-000000T0000Z/
/MCLM6.1.ER.260111T1800Z.260114T0000Z.000000T0000Z.NO/
1105 PM CST Sat Jan 10 2026
...FLOOD WARNING NOW IN EFFECT FROM SUNDAY AFTERNOON UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...From Sunday afternoon until further notice.
* ADDITIONAL DETAILS...
- At 10:15 PM CST Saturday the stage was 15.7 feet.
- Forecast...The river is expected to rise above flood stage
early tomorrow afternoon and continue rising to a crest of
21.0 feet Tuesday evening.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$063
WGUS84 KMOB 111905
FLSMOB
Flood Statement
National Weather Service Mobile AL
105 PM CST Sun Jan 11 2026
...The Flood Warning continues for the following river in
Mississippi...
Leaf Near McLain affecting George, Greene and Perry Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-121915-
/O.CON.KMOB.FL.W.0002.000000T0000Z-000000T0000Z/
/MCLM6.1.ER.260111T1554Z.260114T1200Z.000000T0000Z.NO/
105 PM CST Sun Jan 11 2026
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...Until further notice.
* ADDITIONAL DETAILS...
- At 12:15 PM CST Sunday the stage was 18.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 12:15 PM CST Sunday was 18.4 feet.
- Forecast...The river is expected to rise to a crest of 22
feet Wednesday morning.
- Flood stage is 18 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
BB416
WGUS84 KMOB 120239
FLSMOB
Flood Statement
National Weather Service Mobile AL
839 PM CST Sun Jan 11 2026
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near McLain affecting Perry, George and Greene Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
&&
MSC039-041-111-130245-
/O.CON.KMOB.FL.W.0002.000000T0000Z-000000T0000Z/
/MCLM6.1.ER.260111T1554Z.260114T1200Z.000000T0000Z.NO/
839 PM CST Sun Jan 11 2026
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Leaf near McLain.
* WHEN...Until further notice.
* ADDITIONAL DETAILS...
- At 8:15 PM CST Sunday the stage was 19.3 feet.
- Forecast...The river is expected to rise to a crest of 22.0
feet Wednesday morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$437
WGUS84 KMOB 121521
FLSMOB
Flood Statement
National Weather Service Mobile AL
921 AM CST Mon Jan 12 2026
...The Flood Warning continues for the following river in
Mississippi...
Leaf Near McLain affecting Greene, George and Perry Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-131530-
/O.CON.KMOB.FL.W.0002.000000T0000Z-000000T0000Z/
/MCLM6.1.ER.260111T1554Z.260114T0000Z.000000T0000Z.NO/
921 AM CST Mon Jan 12 2026
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...Until further notice.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
At 24.0 feet, some county roads in the area will become flooded.
* ADDITIONAL DETAILS...
- At 8:15 AM CST Monday the stage was 20.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:15 AM CST Monday was 20.5 feet.
- Forecast...The river is expected to rise to a crest of 22.0
feet tomorrow evening.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$879
WGUS84 KMOB 130328
FLSMOB
Flood Statement
National Weather Service Mobile AL
928 PM CST Mon Jan 12 2026
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near McLain affecting Perry, Greene and George Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
&&
MSC039-041-111-140330-
/O.EXT.KMOB.FL.W.0002.000000T0000Z-260117T1912Z/
/MCLM6.1.ER.260111T1554Z.260114T0000Z.260117T1312Z.NO/
928 PM CST Mon Jan 12 2026
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY AFTERNOON...
* WHAT...Minor flooding is occurring.
* WHERE...Leaf near McLain.
* WHEN...Until early Saturday afternoon.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 9:15 PM CST Monday the stage was 21.3 feet.
- Forecast...The river is expected to rise to a crest of 22.0
feet Tuesday evening. It will then fall below flood stage
Saturday morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$778
WGUS84 KMOB 131542
FLSMOB
Flood Statement
National Weather Service Mobile AL
942 AM CST Tue Jan 13 2026
...The Flood Warning continues for the following river in
Mississippi...
Leaf Near McLain affecting Perry, George and Greene Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-141545-
/O.EXT.KMOB.FL.W.0002.000000T0000Z-260117T1800Z/
/MCLM6.1.ER.260111T1554Z.260113T1800Z.260117T1200Z.NO/
942 AM CST Tue Jan 13 2026
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...Until early Saturday afternoon.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
At 24.0 feet, come county roads in the area will become flooded.
* ADDITIONAL DETAILS...
- At 9:15 AM CST Tuesday the stage was 21.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:15 AM CST Tuesday was 21.9 feet.
- Forecast...The river is expected to rise to a crest of 22.0
feet this afternoon. It will then fall below flood stage
Saturday morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$358
WGUS84 KMOB 140234
FLSMOB
Flood Statement
National Weather Service Mobile AL
834 PM CST Tue Jan 13 2026
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near McLain affecting George, Perry and Greene Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
&&
MSC039-041-111-150245-
/O.CON.KMOB.FL.W.0002.000000T0000Z-260117T1800Z/
/MCLM6.1.ER.260111T1554Z.260114T0215Z.260117T1200Z.NO/
834 PM CST Tue Jan 13 2026
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY SATURDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...Until early Saturday afternoon.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
At 24.0 feet, Some county roads in the area will become flooded.
* ADDITIONAL DETAILS...
- At 8:15 PM CST Tuesday the stage was 22.1 feet.
- Forecast...The river is currently cresting and is expected to
begin slowly falling on Wednesday. The river will fall below
flood stage Saturday morning and continue falling to 15.9
feet Sunday evening.
- Flood stage is 18.0 feet.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$426
WGUS84 KMOB 141546
FLSMOB
Flood Statement
National Weather Service Mobile AL
946 AM CST Wed Jan 14 2026
...The Flood Warning is extended for the following river in
Mississippi...
Leaf Near McLain affecting George, Perry and Greene Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-151600-
/O.EXT.KMOB.FL.W.0002.000000T0000Z-000000T0000Z/
/MCLM6.1.ER.260111T1554Z.260114T1000Z.000000T0000Z.NO/
946 AM CST Wed Jan 14 2026
...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...Until further notice.
* IMPACTS...At 24.0 feet, some county roads in the area will become
flooded.
* ADDITIONAL DETAILS...
- At 9:15 AM CST Wednesday the stage was 22.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:15 AM CST Wednesday was 22.2 feet.
- Forecast...The river is expected to rise to a crest of 22.2
feet this afternoon.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$416
WGUS84 KMOB 150222
FLSMOB
Flood Statement
National Weather Service Mobile AL
822 PM CST Wed Jan 14 2026
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near McLain affecting Perry, Greene and George Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
&&
MSC039-041-111-160230-
/O.EXT.KMOB.FL.W.0002.000000T0000Z-260116T1237Z/
/MCLM6.1.ER.260111T1554Z.260114T1000Z.260116T0636Z.NO/
822 PM CST Wed Jan 14 2026
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...Until Friday morning.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 7:15 PM CST Wednesday the stage was 21.7 feet.
- Forecast...The river is expected to fall below flood stage
early Friday morning and continue falling to 10.2 feet Monday
evening.
- Flood stage is 18.0 feet.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$393
WGUS84 KMOB 151430
FLSMOB
Flood Statement
National Weather Service Mobile AL
830 AM CST Thu Jan 15 2026
...The Flood Warning is extended for the following river in
Mississippi...
Leaf Near McLain affecting Greene, Perry and George Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-161430-
/O.EXT.KMOB.FL.W.0002.000000T0000Z-260116T1500Z/
/MCLM6.1.ER.260111T1554Z.260114T1000Z.260116T0900Z.NO/
830 AM CST Thu Jan 15 2026
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 8:15 AM CST Thursday the stage was 20.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:15 AM CST Thursday was 22.2 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 7.7 feet Tuesday
morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$564
WGUS84 KMOB 160024
FLSMOB
Flood Statement
National Weather Service Mobile AL
624 PM CST Thu Jan 15 2026
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near McLain affecting Perry, Greene and George Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
&&
MSC039-041-111-161500-
/O.CON.KMOB.FL.W.0002.000000T0000Z-260116T1500Z/
/MCLM6.1.ER.260111T1554Z.260114T1000Z.260116T0900Z.NO/
624 PM CST Thu Jan 15 2026
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 5:15 PM CST Thursday the stage was 19.2 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 7.0 feet Tuesday
evening.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$913
WGUS84 KMOB 161408
FLSMOB
Flood Statement
National Weather Service Mobile AL
808 AM CST Fri Jan 16 2026
...The Flood Warning is cancelled for the following rivers in
Mississippi...
Leaf Near McLain affecting Greene, George and Perry Counties.
MSC039-041-111-161515-
/O.CAN.KMOB.FL.W.0002.000000T0000Z-260116T1408Z/
/MCLM6.1.ER.260111T1554Z.260114T1000Z.260116T0545Z.NO/
808 AM CST Fri Jan 16 2026
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Leaf Near McLain.
* ADDITIONAL DETAILS...
- At 7:15 AM CST Friday the stage was 16.4 feet.
- Forecast...The river is expected to rise to a crest of 16.8
feet this afternoon.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (6 am CST)
Locat Stg Stg Day/Time Sat Sun Mon
Leaf
McLai 18.0 16.4 Fri 7 am CST 14.1 11.2 9.5
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jan 10, 7:45 AM CST, 1 hour 23 minutes earlier. Its key messages:
- Issued at 745 AM CST Sat Jan 10 2026
- A Slight Risk of severe storms exists today northwest of the I-65 corridor, with a Marginal Risk to the southeast.
- Localized flash flooding will be possible today northwest of the I-65 corridor.
- Strong northerly winds will occur over the marine area tonight through Monday morning and create hazardous conditions for small craft.
Area forecast discussion, Jan 10, 7:45 AM CST, 1 hour 23 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
745 AM CST Sat Jan 10 2026
...New UPDATE...
.KEY MESSAGES...
Issued at 745 AM CST Sat Jan 10 2026
- A Slight Risk of severe storms exists today northwest of the
I-65 corridor, with a Marginal Risk to the southeast.
- Localized flash flooding will be possible today northwest of
the I-65 corridor.
- Strong northerly winds will occur over the marine area tonight
through Monday morning and create hazardous conditions for
small craft.
&&
.UPDATE...
Issued at 745 AM CST Sat Jan 10 2026
Latest marine observations and webcam feeds are not showing any
fog along the coast and area bays. No fog formation is being
indicted by a majority of the models across the remainder of our
area throughout the day. Therefore, the Dense Fog Advisory has
been cancelled. /22
&&
.DISCUSSION...
Issued at 1036 PM CST Fri Jan 9 2026
A much cooler and drier airmass will move into the forecast area
behind the passing cold front. A tight pressure gradient behind
the front will result in breezy northerly winds through late
Sunday afternoon. High temperatures late this weekend into early
next week should only reach into the 50s to near 60 degrees,
except only from about 50-55 degrees on Monday. Overnight lows
Sunday night and Monday night should fall into the upper 20s to
lower 30s over interior areas, with readings in the mid 30s along
the coast. Highs should rebound into the upper 50s to lower 60s by
Wednesday. Another strong cold front still looks on track to push
through the forecast area late Wednesday night. A few light
showers may accompany the front, mainly across locations east of
I-65 and near the coast. Highs on Thursday should only range in
the mid 40s to lower 50s on Thursday behind this reinforcing cold
airmass. A widespread freeze may occur over most locations away
from the immediate coast Thursday night with lows in the mid 20 to
around 32 degrees (lows closer to the mid 30s along the beaches).
Highs on Friday may trend slightly warmer into the mid to upper
50s across the region.
Beach Forecast: A MODERATE rip current risk will continue through
Sunday afternoon, becoming LOW Sunday night into midweek.
&&
.AVIATION...
(12Z TAFS)
Issued at 608 AM CST Sat Jan 10 2026
MVFR to IFR cigs will persist through much of the period. A cold
front, currently in Mississippi, will move eastward today, with
thunderstorms expected along the front. These storms may impact
the terminals this morning and into the afternoon. Given some
uncertainty regarding the how far south the rain will reach, have
included a TEMPO group for all sites. Amendments may become
necessary as confidence increase. /73
&&
.MARINE...
Issued at 745 AM CST Sat Jan 10 2026
A Small Craft Advisory remains in effect for the entire marine
area starting at 9 PM this evening in the wake of the strong cold
front. Gusts to gale force will be possible offshore tonight
through Sunday night. This advisory is set to expire for all bays
and the Mississippi Sound at noon Sunday, and for the Gulf waters
at 9 AM Monday as the strong northerly winds diminish. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 75 44 58 34 / 90 10 0 0
Pensacola 74 48 58 36 / 80 30 0 0
Destin 73 50 60 37 / 60 40 0 0
Evergreen 76 43 57 30 / 90 20 0 0
Waynesboro 73 39 55 31 / 90 10 0 0
Camden 73 40 52 28 / 100 10 0 0
Crestview 78 47 59 30 / 80 40 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...Small Craft Advisory from 9 PM this evening to noon CST Sunday
for GMZ630>636.
Small Craft Advisory from 9 PM this evening to 9 AM CST Monday
for GMZ650-655-670-675.
&&The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 6:15 PM CST | Flash Flood Warning | MOB | Perry, Wayne | 3 hr |
| Jan 9, 8:04 PM CST | River Flood Warning | MOB | George, Greene | 6 days |
| Jan 9, 10:53 PM CST | Special Weather Statement | MOB | Perry | 37 min |
| Jan 10, 6:53 AM CST | Areal Flood Advisory | MOB | Wayne | 3 hr |
Nearby
River Flood Warnings in Mississippi, 2026Every river flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.